UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 62

of 'Chemotherapy hepatotoxicity and dose modification in patients with liver disease'

62
TI
Busulfan-induced hepatitis.
AU
Morris LE, Guthrie TH Jr
SO
Am J Gastroenterol. 1988;83(6):682.
 
A 61-yr-old man with chronic myelocytic leukemia treated continuously for 8 yr with busulfan presented with fever, abdominal pain, and elevated liver enzymes in a cholestatic pattern. Evaluation of his liver and biliary tract with ultrasound and computerized tomography disclosed no structural abnormality. A percutaneous needle liver biopsy revealed cellular cholestasis with focal liver cell necrosis accompanied by a mild inflammatory infiltrate. Busulfan was discontinued, with subsequent normalization of liver enzymes and resolution of fever. These findings are interpreted as being compatible with busulfan-induced hepatitis.
AD
Medical College of Georgia, Augusta.
PMID